×

Found 16 Documents (Results 1–16)

100
MathJax

General solution of a second-order partial differential equation in a Banach space with potential singular on manifolds. (English. Russian original) Zbl 1466.35106

Russ. Math. 64, No. 10, 1-8 (2020); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2020, No. 10, 3-11 (2020).
MSC:  35J15 35A01
PDF BibTeX XML Cite
Full Text: DOI

Second-order linear differential equations in a Banach space and splitting operators. (English. Russian original) Zbl 1393.34063

Russ. Math. 61, No. 10, 32-43 (2017); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2017, No. 10, 38-49 (2017).
MSC:  34G10 34L05
PDF BibTeX XML Cite
Full Text: DOI

A regularized method for solving constrained pseudoinverse problems. (English. Russian original) Zbl 1371.65046

Russ. Math. 61, No. 4, 65-71 (2017); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2017, No. 4, 76-83 (2017).
PDF BibTeX XML Cite
Full Text: DOI

On the solvability of a nonlocal problem for a hyperbolic equation of the second kind. (English. Russian original) Zbl 1350.35105

Russ. Math. 60, No. 9, 46-52 (2016); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2016, No. 9, 51-58 (2016).
MSC:  35L20 35R11
PDF BibTeX XML Cite
Full Text: DOI

Well-posed initial problem for parabolic differential-difference equations with shifts of time argument. (English. Russian original) Zbl 1357.35173

Russ. Math. 59, No. 4, 13-19 (2015); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2015, No. 4, 17-25 (2015).
MSC:  35K15 35B30 35P05
PDF BibTeX XML Cite
Full Text: DOI

Theory of connections, Cole-Hopf transformations and potentials of second-order partial differential equations. (English. Russian original) Zbl 1151.58022

Russ. Math. 51, No. 9, 45-64 (2007); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2007, No. 9, 50-70 (2007).
PDF BibTeX XML Cite
Full Text: DOI

On game problems for second-order evolution equations. (English. Russian original) Zbl 1207.49048

Russ. Math. 51, No. 1, 49-57 (2007); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2007, No. 1, 54-62 (2007).
PDF BibTeX XML Cite
Full Text: DOI

Estimates of convergence rate of the projection-difference method for hyperbolic equations. (English. Russian original) Zbl 1030.65096

Russ. Math. 46, No. 1, 19-28 (2002); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2002, No. 1, 21-30 (2002).
PDF BibTeX XML Cite

The problem of the vibration of a finite string with nonlinear perturbation. (English. Russian original) Zbl 1008.35043

Russ. Math. 43, No. 3, 14-19 (1999); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1999, No. 3, 17-21 (1999).
PDF BibTeX XML Cite

On singular boundary value problems for a second-order linear functional-differential equation. (English. Russian original) Zbl 1007.34061

Russ. Math. 43, No. 2, 1-9 (1999); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1999, No. 2, 3-11 (1999).
MSC:  34K10 34K06
PDF BibTeX XML Cite

Property of being an Abelian basis for the system of eigen- and adjoint functions of multipoint boundary value problems for differential equations with variable coefficients. (English. Russian original) Zbl 0864.47021

Russ. Math. 38, No. 11, 1-7 (1994); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1994, No. 11 (390), 3-9 (1994).
MSC:  47E05 46E35 47A75
PDF BibTeX XML Cite

Filter Results by …

all top 5

Year of Publication

all top 3

Classification